Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 224, NWS St. Louis, MO

July 8, 2008Marion County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this river flood warning at Jul 8, 2008, 10:27 PM CDT for Marion County, Missouri; Adams County, Illinois. It took effect at Jul 9, 2008, 5:06 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2008, 10:27 PM CDT (03:27 UTC)
In effect from
Jul 9, 2008, 5:06 PM CDT
Expired
Jul 9, 2008, 9:14 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Adams County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Quincy (UINI2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 090327
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT TUE JUL 08 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 TO 2.5 INCHES OF 
PRECIPITATION THE PAST 24 HOURS WITH LOCALIZED HEAVIER AMOUNTS ACROSS
NORTHERN PORTIONS OF THE MID-MISSISSIPPI BASIN...WITH AN AVERAGE OF 0.5
INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC001-MOC127-100327-
/O.NEW.KLSX.FL.W.0224.080710T0600Z-080712T2100Z/
/UINI2.1.ER.080710T0600Z.080710T1800Z.080711T2100Z.NO/
1027 PM CDT TUE JUL 08 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT QUINCY.
* FROM LATE WEDNESDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY THURSDAY EARLY AFTERNOON AND
  THEN CONTINUE FALLING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY.  RAILROAD 
  LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD.  MINOR FLOODING 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/09  07/10  07/11  07/12  07/13

MISSISSIPPI RIVER
  QUINCY           17   16.5      16.4   17.1   17.2   16.7   16.0
2 follow-up statements
000 
WGUS83 KLSX 091831
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT WED JUL 09 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING 
ILLINOIS AND MISSOURI...
 

  MISSISSIPPI RIVER AT CANTON LD 20 TW AFFECTING ADAMS AND LEWIS 
  COUNTIES 

  MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES 

  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT SAVERTON LD 22 TW AFFECTING PIKE AND RALLS 
  COUNTIES 

  MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES 

  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND 
  LINCOLN COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST. 
  CHARLES COUNTIES 

  MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND 
  ST. LOUIS CITY COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.5 TO 2.5 INCHES OF
RAIN WITH THE MOST RECENT RAIN EVENT...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC001-MOC111-101830-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-080712T1200Z/
/CANM7.3.ER.080707T0920Z.080622T2100Z.080711T1200Z.NR/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR   
  THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20 TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.3 LATE THIS EVENING
  AND START A DOWNWARD TREND. 
* IMPACT...AT 14.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

ILC001-MOC127-101829-
/O.EXT.KLSX.FL.W.0224.080709T2206Z-080712T1200Z/
/UINI2.1.ER.080709T2206Z.080710T1200Z.080711T1200Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY
* UNTIL FRIDAY MORNING.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET BY TOMORROW 
  MORNING AND FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY.  RAILROAD 
  LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD.  MINOR FLOODING 
  BEGINS.


$$

ILC149-MOC127-101829-
/O.EXT.KLSX.FL.W.0175.000000T0000Z-080715T0600Z/
/HNNM7.3.ER.080603T1437Z.080626T1500Z.080714T0600Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL MONDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 17.7 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.5 FEET TOMORROW EARLY 
  AFTERNOON ANMD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGINS FLOOD FIGHT 
  PROCEEDURES.  AT THIS LEVEL, 2 FLOOD GATES AT HILL STREET AND 
  CENTER STREET ARE INSTALLED AND LOCKED DOWN.


$$

ILC149-MOC173-101829-
/O.EXT.KLSX.FL.W.0189.000000T0000Z-080714T0000Z/
/SVRM7.3.ER.080603T2235Z.080626T2000Z.080713T0000Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22 TAILWATER
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET THURSDAY EVENING
  THEN BEGIN A DOWNWARD TREND. 


$$

ILC149-MOC163-101829-
/O.EXT.KLSX.FL.W.0176.000000T0000Z-080715T1800Z/
/LUSM7.3.ER.080603T1936Z.080626T2100Z.080714T1800Z.NR/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL MONDAY AFTERNOON.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET LATE TONIGHT
  AND FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.


$$

ILC013-MOC163-101829-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-080716T1200Z/
/CLKM7.3.ER.080603T1855Z.080626T2100Z.080715T1200Z.NR/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAILWATER
* UNTIL WEDNESDAY JULY 16...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 28.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 28.9 FEET TOMORROW MORNING
  AND THEN BEGIN A DOWNWARD TREND.  
* IMPACT...AT 29.0 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.

$$

ILC013-MOC113-101829-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-080716T2159Z/
/CAGM7.3.ER.080604T1713Z.080627T2200Z.080715T2159Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 29.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.8 FEET LATE MORNING 
  TOMORROW AND THEN BEGIN A SLOW DOWNWARD TREND. 
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.  THE GOLDEN EAGLE 
  FERRY WILL LIKELY CLOSE NEAR THIS LEVEL.


$$

ILC083-MOC183-101829-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-080717T2100Z/
/GRFI2.3.ER.000000T0000Z.080629T0900Z.080716T2100Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND. 
* IMPACT...AT 23.0 FEET...HIGHWAY 94 NORTH OF WEST ALTON BEGINS TO 
  FLOOD.


$$

ILC119-MOC183-101829-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-080716T0359Z/
/ALNI2.2.ER.080604T2336Z.080630T1600Z.080715T0359Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAILWATER
* UNTIL MONDAY EVENING.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE 
  MIDNIGHT.
* IMPACT...AT 24.3 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

ILC163-MOC189-510-101829-
/O.EXT.KLSX.FL.W.0195.000000T0000Z-080710T2232Z/
/EADM7.2.ER.080607T1230Z.080701T1500Z.080709T2232Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL LATER TONIGHT.
* AT 1:00 PM WEDNESDAY THE STAGE WAS 30.3 FEET. 
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED. 
  ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE 
  EVERY 2 YEARS.

$$

ILC157-101829-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-080717T0500Z/
/CHSI2.3.ER.080604T1400Z.080702T0500Z.080716T0500Z.NO/
130 PM CDT WED JUL 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 34.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
* IMPACT...AT 35.0 FEET...U.S. HIGHWAY 61 IN STE. GENEVIEVE COUNTY 
  BEGINS TO FLOOD.  ALSO, STE. GENEVIEVE FLOOD GATES ARE CLOSED AT 
  THIS LEVEL.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/10  07/11  07/12  07/13  07/14

MISSISSIPPI RIVER
  CANTON LD 20 T   14   13.6      14.3   14.0   13.3   12.8   12.3
  QUINCY           17   16.7      17.4   17.0   16.0   15.1   14.5
  HANNIBAL         16   17.7      18.4   18.4   17.6   16.7   15.8
  SAVERTON LD 22   16   16.8      17.4   17.5   16.7   15.6   14.8
  LOUISIANA        15   17.5      18.0   17.5   16.8   16.0   15.2
  CLARKSVILLE 24   25   28.3      28.9   28.6   27.8   26.8   25.8
  WINFIELD LD 25   26   29.2      29.7   29.8   29.2   28.4   27.4
  GRAFTON          18   22.9      22.9   23.1   22.8   21.9   20.7
  ALTON LD 26 TW   21   24.2      23.7   23.8   23.8   23.1   21.8
  ST. LOUIS        30   30.3      29.3   29.1   29.2   28.4   26.9
  CHESTER          27   34.6      32.9   31.3   30.6   30.2   29.7
000 
WGUS83 KLSX 100214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUL 09 2008

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  AT QUINCY AFFECTING ADAMS AND MARION COUNTIES

  AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND ST. LOUIS CITY COUNTIES

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

ILC001-MOC127-100244-
/O.CAN.KLSX.FL.W.0224.000000T0000Z-080712T1200Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 PM CDT WED JUL 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT QUINCY.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.9 FEET 
  AFTER MIDNIGHT THURSDAY.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY.  RAILROAD 
  LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD.  MINOR FLOODING 
  BEGINS.

$$

ILC163-MOC189-510-100244-
/O.CAN.KLSX.FL.W.0195.000000T0000Z-080710T2232Z/
/EADM7.2.ER.080607T1230Z.080701T1500Z.080710T0018Z.NO/
914 PM CDT WED JUL 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 30.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:18 PM WEDNESDAY.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 29.2 FEET BY FRIDAY 
  MORNING.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED. 
  ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE 
  EVERY 2 YEARS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/10  07/11  07/12  07/13  07/14

MISSISSIPPI RIVER
  QUINCY           17   16.7      16.8   16.7   16.0   15.1   14.4
  ST. LOUIS        30   30.0      29.4   29.2   29.3   28.5   27.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 2:47 PM CDT, 7 hours 40 minutes earlier.

Area forecast discussion, Jul 8, 2:47 PM CDT, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT TUE JUL 8 2008

.DISCUSSION...
/243 PM CDT TUE JUL 8 2008/
COLD FRONT EXTENDED FROM NORTHEAST IA ACROSS THE NORTHWEST CORNER OF
MO INTO SOUTHWEST KS THIS AFTERNOON. EXPECT FRONT TO SAG
SOUTHEASTWARD TONIGHT AND ON WEDNESDAY AND STALL OUT TO OUR
SOUTHEAST. CONVECTION WAS INCREASING/ADVECTING INTO THE FORECAST
AREA. LAPS DATA INDICATED THE HIGHEST CAPES WERE LOCATED OVER
CENTRAL MO WITH LI-S OF -5.

SIGNIFICANT MOISTURE IS FORECAST IN THE VICINITY OF THE FRONT WITH
KS IN THE MID 30S TO AROUND 40 LATE THIS AFTERNOON AND TONIGHT.
HEAVY RAIN EXPECTED TONIGHT VICINITY OF THE FRONT AS IT MOVES SLOWLY
SOUTHEASTWARD. FLASH FLOOD WATCH ISSUED FOR A PORTION OF CENTRAL AND
EAST CENTRAL MO FOR TONIGHT.

MODELS ARE SIMILAR IN FORECASTING THAT DRIER AIR WILL ADVECT INTO
THE AREA ON WEDNESDAY. EXPECT THE CONVECTION WILL BE ACROSS THE
SOUTHERN PORTION OF THE AREA ON WEDNESDAY.

THE HEAT WAVE THAT WAS PREVIOUSLY EXPECTED FOR LATE IN THE WEEK AND
OVER THE WEEKEND HAS BEEN CUT SHORT. THE ECMWF AND GFS FORECAST
ANOTHER COLD FRONT WILL MOVE INTO THE AREA SATURDAY NIGHT. LARGE
HIGH WILL PUSH INTO THE MIDWEST BEHIND THE FRONT.

TPS
&&

.AVIATION...
/1245 PM CDT TUE JUL 8 2008/
FOR THE 18Z TAFS...RATHER COMPLICATED FORECAST FOR THIS TAF
PACKAGE. LATEST RADAR TRENDS WOULD INDICATE THAT ONGOING
CONVECTION ACROSS SW MO AND ERN KS WILL CONTINUE TO PROPAGATE ENE
INTO CENTRAL AND ERN MO THIS AFTERNOON. WITH AIRMASS DESTABILIZING
AHEAD OF THIS AREA OF CONVECTION...TSRA MAY DEVELOP AND AFFECT
SITES EARLIER THAN TEMPOS IN FORECAST BUT THE GENERAL TREND SHUD
BE CORRECT. WITH THE COLD FRONT STILL IN NRN IA...EXPECT CONVECTION
TO DEVELOP ALONG AND AHEAD OF A PREFRONTAL TROF LATER THIS
AFTERNOON. THIS CONVECTION IS EXPECTED TO MOVE SWD THIS EVE AND
AFFECT COU...STL AND SUS AROUND MIDNIGHT. BEHIND THE FRONT...WINDS
WILL BECOME NLY AND CIGS WILL LIFT LATE TONIGHT AND TOMORROW
MORNING.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-MONITEAU-OSAGE-WASHINGTON.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 8, 3:19 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT TUE JUL 8 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
319 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY AS A COLD FRONT MOVES SLOWLY SOUTH
ACROSS THE MIDWEST. A FEW OF THE STORMS MAY BE SEVERE WITH
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL
IS ALSO LIKELY.

MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY WEDNESDAY ALONG AND SOUTH OF INTERSTATE
70 AS THE COLD FRONT SLOWLY PUSHES SOUTH OF THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT
AS ANOTHER COLD FRONT IS FORECAST TO MOVE INTO THE REGION.
ANOTHER CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR MONDAY.

MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Jul 8, 4:57 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     5 NW MEXICO             39.22N  91.94W
07/08/2008                   AUDRAIN            MO   TRAINED SPOTTER

            LARGE TREE LIMBS BLOCKING HIGHWAY 15 NORTH OF MEXICO MO

&&

EVENT NUMBER 00640

PRZYBYLINSKI
Local storm report, Jul 8, 5:01 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       GRIGGSVILLE             39.71N  90.73W
07/08/2008  M1.55 INCH       PIKE               IL   CO-OP OBSERVER

            SINCE 330 PM CDT

&&

EVENT NUMBER 00641

TES
Local storm report, Jul 8, 5:09 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     ROODHOUSE               39.48N  90.37W
07/08/2008                   GREENE             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN THE TOWN OF ROODHOUSE AND
            AREAS EAST OF ROODHOUSE

&&

EVENT NUMBER 00642

PRZYBYLINSKI
Local storm report, Jul 8, 5:22 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       BURTON                  39.90N  91.25W
07/08/2008  M4.10 INCH       ADAMS              IL   TRAINED SPOTTER

            TOTAL AMOUNT SINCE MIDNIGHT.

&&

EVENT NUMBER 00643

SIPPRELL
Local storm report, Jul 8, 5:57 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
07/08/2008  M1.90 INCH       PIKE               MO   CO-OP OBSERVER

            TOTAL AMOUNT SINCE 7 AM ... 1.5 INCHES OF WHICH FELL IN
            THE LAST 20 MINUTES PRIOR TO TIME OF REPORT.

&&

EVENT NUMBER 00644

SIPPRELL
Local storm report, Jul 8, 6:04 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      HANNIBAL                39.71N  91.38W
07/08/2008                   MARION             MO   DEPT OF HIGHWAYS

            LOCALIZED FLOODING OVER MANY AREAS OF RALLS AND MARION
            COUNTIES REPORTED BY MISSOURI DEPARTMENT OF
            TRANSPORTATION. WATER AS DEEP AS 6 TO 8 INCHES OF
            RUNNING WATER IN PLACES.

&&

EVENT NUMBER 00645

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:10 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis41 min
Jul 8, 8:14 PM CDTFlash Flood WarningLSXRalls4 hr
Jul 8, 8:25 PM CDTAreal Flood WarningLSXMonroe, Shelby12 hr
Jul 8, 8:31 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve44 min
Jul 8, 8:41 PM CDTRiver Flood WarningLSXMarion15 hr

Nearby

River Flood Warnings in Missouri, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.